Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 19, NWS Springfield, MO

May 9, 2006Douglas County, Missouri

NWS Springfield, MO issued this flash flood warning at May 9, 2006, 8:45 AM CDT for Douglas County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2006, 8:45 AM CDT (13:45 UTC)
Expired
May 9, 2006, 2:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Douglas County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 9:00 AM CDTFLASH FLOODAva, MOMINOR STREET FLOODING WAS REPORTED AROUND THE AVA AREA.
May 9, 11:00 AM CDTFLASH FLOOD5 E Ava, MOHIGHWAY FF EAST OF AVA WAS CLOSED DUE TO FLOODING.
May 9, 11:00 AM CDTFLASH FLOOD5 W Ava, MOHIGHWAY Y WEST OF AVA WAS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
572 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 091349
FFWSGF
MOC067-091945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 AM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 245 PM CDT.

* AT 840 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA...WITH FLOODING OCCURRING AROUND THE AVA AREA. DOPPLER RADAR 
  ESTIMATED BETWEEN ONE HALF...TO LOCALLY ONE INCH OF RAIN FELL 
  ACROSS THE WARNED AREA SINCE 8 AM. HOWEVER...LOCAL OBSERVERS 
  ACROSS DOUGLAS COUNTY HAVE REPORTED AMOUNTS IN EXCESS OF ONE INCH 
  SINCE 8 AM. AN ADDITIONAL ONE HALF...TO LOCALLY ONE INCH OF RAIN 
  WILL FALL ACROSS THE WARNED AREA THROUGH 10 AM. MOST OF THE 
  RAINFALL WILL TAPER OFF BY 1030 AM...BUT THE RUNOFF WILL CONTINUE.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...AVA...BRUSHYKNOB...DOGWOOD...DRURY...GENTRYVILLE...
  GOODHOPE...ROME...SQUIRES AND VANZANT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.

LAT...LON 3704 9213 3681 9212 3682 9286 3706 9284

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 091609
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT TUE MAY 9 2006

MOC067-091945-
DOUGLAS MO-
1105 AM CDT TUE MAY 9 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY UNTIL 245
PM CDT...

AT 1101 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING AROUND THE AVA AREA. LOCAL RAINFALL AMOUNTS 
THIS MORNING RANGE FROM 0.50 TO LOCALLY 1.50 INCHES ACROSS DOUGLAS 
COUNTY. AS OF 11 AM...HIGHWAY FF EAST OF AVA IS CLOSED DUE TO 
FLOODING. ALSO...HIGHWAY Y WEST OF AVA IS CLOSED DUE TO FLOODING.

NO ADDITIONAL HEAVY RAINFALL IS EXPECTED THROUGH 1 PM...HOWEVER MORE 
RAINFALL LATER THIS AFTERNOON...AND INTO THIS EVENING WILL LIKELY 
CAUSE MORE FLOODING.  

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

LAT...LON 3704 9213 3681 9212 3682 9286 3706 9284

$$

JLT
000 
WGUS73 KSGF 091945
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT TUE MAY 9 2006

MOC067-091952-
DOUGLAS MO-
242 PM CDT TUE MAY 9 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DOUGLAS COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

HIGHWAY Y...AND HIGHWAY FF REMAIN CLOSED DUE TO FLOODING EARLIER 
TODAY. HOWEVER...THIS AREA IS LOCALIZED AND WIDESPREAD FLOODING IS 
NOT OCCURRING. A SMALL STREAM FLOOD ADVISORY WILL BE ISSUED DUE TO 
THIS LOCALIZED EVENT.

LAT...LON 3704 9213 3681 9212 3682 9286 3706 9284

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 6:35 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 9, 6:35 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT TUE MAY 9 2006

.DISCUSSION...

MAIN FOCUS THIS PERIOD WILL BE WITH CONVECTION AND ASSOCIATED HEAVY
RAIN/FLOODING POTENTIAL AND SEVERE POTENTIAL TODAY.

CURRENTLY...40 TO 50 KT VEERED LOW LEVEL JET ACROSS OKLAHOMA POINTED
AT SOUTHEAST KANSAS AND SOUTHWEST MISSOURI EARLY THIS MORNING.
CONVECTIVE COMPLEX REALLY TAKING SHAPE ACROSS SOUTHERN KANSAS AND
STARTING TO DEVELOP INTO MORE OF A TRAINING PATTERN AS LOW LEVEL JET
VEERS.  EXPECTING THIS ACTIVITY TO TRAVERSE EASTWARD INTO THE
WESTERN CWA THIS MORNING WHERE PW VALUES OF 1.2 TO 1.4 EXIST.
CURRENTLY HAVE A FLOOD WATCH OUT FOR FIRST 2 TIERS OF COUNTIES AND
AT THE MOMENT THIS LOOKS GOOD.  EVOLUTION OF THE MCS THIS MORNING
WILL HAVE A GREAT IMPACT ON THE CONVECTIVE OUTLOOK FOR THIS AFTEROON
AND EVENING ACROSS THE AREA.  IF THE CONVECTIVE COMPLEX CURRENTLY
OVER KANSAS KEEPS CLOUD COVER AND RAIN IN MOST OF THE DAY OVER THE
AREA THE LACK OF INSTABILITY SHOULD KEEP STORM REDEVELOPMENT ALONG
THE SAGGING COLD FRONT FURTHER SOUTH THAN THE CWA.  HOWEVER...IF
SOME CLEARING CAN TAKE PLACE THIS AFTERNOON...INSTABILITIES SHOULD
INCREASE QUITE A BIT WITH DEW POINTS REACHING THE LOW TO MID 60S AND
AFTERNOON TEMPERATURES REACHING THE MID TO UPPER 70S.  STORMS SHOULD
REDEVELOP GIVEN THIS SCENARIO BY THE MID AFTERNOON ALONG THE FRONT
OVER THE CWA.  LARGE HAIL...DAMAGING WIND AND AN ISOLATED THREAT FOR
TORNADOES COULD NOT BE RULED OUT.  THE BEST INSTABILITY IS EXPECTED
TO BE OVER THE SOUTHWEST CORNER OF MISSOURI AND EXTENDING SOUTHWARD
INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS AHEAD OF THE FRONTAL
BOUNDARY.  AT THIS POINT IN THE MCS STAGE...DIFFICULT TO TELL WHICH
SCENARIO WILL PLAY OUT BUT AM LEANING MORE TOWARDS THE FIRST ONE
WITH MAINLY CLOUD COVER AND RAIN CHANCES A GOOD PART OF THE DAY.
THAT SAID...DONT PLAN TO TOTALLY IGNORE THE OTHER POSSIBILITY EITHER
AND WILL MENTION SEVERE CHANCES IN THE MORNING HWO WITH ABOVE
DISCLAIMER.

NAM/GFS IN DISAGREEMENT WITH PRECIPITATION FORECAST
TONIGHT/WEDNESDAY WITH NAM BRINGING MUCH DRIER AIR IN FASTER AND
KEEPING MAIN ACTIVITY OUT OF THE CWA.  GFS HAS ANOTHER MCS AFFECTING
MAINLY THE SOUTHERN AND EASTERN COUNTIES OF THE CWA LATE TONIGHT AND
ENDING THE ACTIVITY WEDNESDAY MORNING.  HAVE GONE CLOSER TO THE GFS
SOLUTION AS IT HAS BEEN THE BETTER MODEL OF LATE...BUT MANY
UNCERTAINTIES EXIST FOR TONIGHTS FORECAST AS DESCRIBED IN THE ABOVE
PARAGRAPH.

DRIER AIR WORKS INTO THE AREA BY WEDNESDAY EVENING.
SEVERAL MORE WAVES OF UPPER LEVEL ENERGY SHOULD ROTATE THROUGH THE
CWA AROUND THE UPPER LOW THROUGH THURSDAY HOWEVER MOISTURE LOOKS
PRETTY LIMITED FOR MENTION OF ANY SIGNIFICANT CONVECTION.  HAVE NOT
CHANGED MUCH IN THE LATER PERIODS.  UPPER LOW IS PROGGED TO DROP
SOUTH INTO THE WESTERN OHIO VALLEY BY SUNDAY WITH COOLER AIR MASS
PUSHING INTO SOUTHERN MISSOURI.

LINDENBERG
&&

.AVIATION...

FOR THE 12Z TAFS...AREA OF THUNDERSTORMS WILL SHIFT EAST ACROSS
THE CWA THIS MORNING AFFECTING BOTH JLN/SGF LOCATIONS.  SHOULD SEE
CEILINGS OF 900 FEET TO 2000 FEET WITH THE THUNDERSTORMS ALONG WITH
HEAVY RAINFALL AND VISIBILITIES DROPPING TO AROUND 2 MILES.

THUNDERSTORM REDEVELOPMENT WILL BE POSSIBLE BY LATE AFTERNOON AT
BOTH TERMINAL LOCATIONS...CONTINUING INTO THE NIGHT.  CEILINGS OF
1000 TO 2000 FEET AND VISIBILITIES OF 2 TO 3 MILES WILL BE POSSIBLE
IN THE THUNDERSTORMS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...FLOOD WATCH HWY 71 CORRIDOR LATE TONIGHT/TUESDAY AM.
KS...FLOOD WATCH LATE TONIGHT/TUESDAY AM.

WFO SGF
Hazardous weather outlook, May 9, 6:32 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 AM CDT TUE MAY 9 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
632 AM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

THUNDERSTORMS PRODUCING...
   LARGE HAIL TO THE SIZE OF BASEBALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   ISOLATED TORNADOES.
   TORRENTIAL RAINFALL PRODUCING FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

THIS MORNING STRONG TO SEVERE STORMS WILL AFFECT LOCATIONS
SOUTH OF A PITTSBURG KANSAS TO SALEM LINE.  THUNDERSTORM
REDEVELOPMENT COULD BE POSSIBLE LATER THIS AFTERNOON ACROSS THE
ENTIRE AREA.

  DISCUSSION:

A THUNDERSTORM COMPLEX OVER EASTERN KANSAS EARLY THIS MORNING
WILL SHIFT ACROSS SOUTHERN MISSOURI DURING THE MORNING.  SEVERE
STORMS WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WIND
IN EXCESS OF 60 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE OVER
EXTREME SOUTHEAST KANSAS AND THE SOUTHERN MISSOURI COUNTIES
THROUGH THE MORNING HOURS.  IN ADDITION TO THE SEVERE WEATHER
POTENTIAL...TORRENTIAL RAINFALL ASSOCIATED WITH THESE STORMS WILL
LIKELY PRODUCE FLASH FLOODING OVER THESE SAME LOCATIONS.

A COLD FRONT IS EXPECTED TO GRADUALLY SHIFT SOUTHEAST ACROSS
THE MISSOURI OZARKS TODAY.  IF SOME CLEARING CAN TAKE PLACE
THIS AFTERNOON IN THE WAKE OF THE THUNDERSTORM COMPLEX...
INSTABILITY WILL BE BEGIN TO INCREASE AS TEMPERATURES
RISE INTO THE MID TO UPPER 70S AND DEW POINTS INCREASE
INTO THE MID 60S.  PLENTY OF LOW LEVEL SHEAR WILL BE
AVAILABLE TO SUPPORT LARGE HAIL DEVELOPMENT AND ISOLATED
TORNADOES...ESPECIALLY ACROSS EXTREME SOUTHERN MISSOURI.
THUNDERSTORMS ARE EXPECTED TO EVENTUALLY FORM INTO A SQUALL LINE
LATER THIS EVENING AND MOVE INTO THE EASTERN MISSOURI OZARKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL LIKELY BE ONGOING ON WEDNESDAY MORNING ACROSS
THE EASTERN MISSOURI OZARKS.  DRIER AIR SHOULD PUSH THE
THUNDERSTORMS EAST OF THE AREA BY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND THE
SOUTHERN MISSOURI COUNTIES THROUGH NOON.  SPOTTERS MAY BE NEEDED
ACROSS THE REMAINDER OF THE OZARKS LATER THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 9, 6:52 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 AM CDT TUE MAY 9 2006

MOZ090-095-103-091245-
CHRISTIAN-GREENE-STONE-
652 AM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...GREENE AND STONE
COUNTIES UNTIL 745 AM CDT...

AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM I-44 NEAR MILE
MARKER 60 TO REPUBLIC TO CRANE.

THESE STORMS WILL BE...
  NEAR I-44 NEAR MILE MARKER 70 BY 700 AM CDT.
  NEAR NIXA BY 705 AM CDT.
  NEAR I-44 NEAR MILE MARKER 80 BY 710 AM CDT.
  NEAR OZARK BY 715 AM CDT.
  NEAR STRAFFORD BY 725 AM CDT.

HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL IS
EXPECTED WITH THESE STORMS.

CRAMER
Local storm report, May 9, 7:00 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 AM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             4 N BUTTERFIELD         36.81N 93.91W
05/09/2006  E1.75 INCH       BARRY              MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 9, 7:01 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 AM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HAIL             4 NW PURDY              36.86N 93.97W
05/09/2006  E1.75 INCH       BARRY              MO   AMATEUR RADIO

&&

HATCH
Local storm report, May 9, 7:10 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 AM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             MONETT                  36.92N 93.93W
05/09/2006  E0.88 INCH       BARRY              MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 9, 7:33 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HAIL             CHADWICK                36.93N 93.06W
05/09/2006  E0.75 INCH       CHRISTIAN          MO   AMATEUR RADIO

&&

HATCH
Special weather statement, May 9, 7:34 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT TUE MAY 9 2006

MOZ095-104-091330-
CHRISTIAN-TANEY-
734 AM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN AND TANEY COUNTIES UNTIL
830 AM CDT...

AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLANDVILLE TO
REEDS SPRING...OR ALONG A LINE EXTENDING FROM HIGHLANDVILLE TO 6
MILES NORTHEAST OF KIMBERLING CITY...AND MOVING EAST AT 40 MPH.

THESE STORMS WILL BE...
  NEAR HOLLISTER BY 740 AM CDT.
  NEAR ROCKAWAY BEACH BY 745 AM CDT.
  NEAR SPARTA BY 750 AM CDT.
  NEAR TANEYVILLE BY 755 AM CDT.

SMALL HAIL IS EXPECTED WITH THESE STORMS.

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 5:08 AM CDTTornado WarningSGFNewton67 min
May 9, 5:20 AM CDTSevere Thunderstorm WarningSGFJasper56 min
May 9, 5:29 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
May 9, 5:56 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence64 min
May 9, 7:22 AM CDTSevere Thunderstorm WarningSGFStone38 min
May 9, 7:26 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
May 9, 8:43 AM CDTSevere Thunderstorm WarningSGFOzark28 min
May 9, 3:07 PM CDTFlash Flood WatchSGFBarry, Barton, Christian, Dade, Dallas, Dent and 19 more25 hr
May 9, 4:30 PM CDTSevere Thunderstorm WarningSGFDouglas60 min
May 9, 5:19 PM CDTSevere Thunderstorm WarningSGFOzark56 min
May 9, 5:36 PM CDTFlash Flood WarningSGFDouglas6 hr
May 9, 6:11 PM CDTSevere Thunderstorm WarningSGFOzark49 min
May 9, 6:15 PM CDTFlash Flood WarningSGFOzark5 hr
May 9, 6:15 PM CDTFlash Flood WarningSGFOzark17 hr
May 9, 6:34 PM CDTTornado WarningSGFOzark41 min
May 9, 6:43 PM CDTTornado WarningSGFHowell47 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.